DSpace
 

Researchspace >

Browsing by Author Shou, KJ

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 2 of 2
Issue DateTitleAuthor(s)
Jul-2000Authors' reply to Discussion by E. Siebrits and S. L. Crouch regarding the paper "A two-dimensional linear variation displacement discontinuity method for three-layered elastic media", International Journal of Rock Mechanics and Mining Sciences, Vol. 36, No. 6, pp. 719-729, 1999Shou, KJ; Napier, JAL
Sep-1999Two-dimensional linear variation displacement discontinuity method for three-layered elastic mediaShou, KJ; Napier, JAL
Showing results 1 to 2 of 2

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback